# SDR SIMA20151117003

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 27,868 hours, 23,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HAS A DENT, LOCATED 16" AFT OF DOOR FWD EDGE & 13.5" UP FROM LOWER EDGE.  DENT IS 1" L X 1.75" W X .012" D.  ACCOMPLISHED PERMANENT REPAIR TO MAIN PAX DOOR DENT IAW ERS-EM-5200-468.  DENT ENTERED INTO ADL 6960035.
